Algebraic Geometry

[181] The character sheaves on the group compactification

Xuhua He

Algebraic Geometry mathscidoc:1912.43210

Advances in Mathematics, 207, (2), 805-827, 2006.12
[ Download ] [ 2019-12-21 11:29:49 uploaded by Xuhua_He ] [ 362 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[182] Towards a mirror principle for higher genus

Bong Lian Kefeng Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43131

AMS IP STUDIES IN ADVANCED MATHEMATICS, 29, 77-86, 2002
[ Download ] [ 2019-12-21 11:17:23 uploaded by Kefeng_Liu ] [ 361 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[183] Invariance of tautological equations II: Gromov--Witten theory

Yuan-Pin Lee Department of Mathematics, University of Utah, Salt Lake City, Utah, 84112

Algebraic Geometry mathscidoc:2204.45019

2006.5
[ Download ] [ 2022-04-15 11:35:48 uploaded by yplee ] [ 361 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[184] Applications of the affine structures on the Teichmller spaces

Kefeng Liu Yang Shen Xiaojing Chen

Algebraic Geometry mathscidoc:1912.43102

59-79, 2016
[ Download ] [ 2019-12-21 11:15:45 uploaded by Kefeng_Liu ] [ 360 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[185] On Gromov-Witten theory of projective bundles

Honglu Fan Department of Mathematics, University of Utah, Salt Lake City, Utah, 84112 Yuan-Pin Lee Department of Mathematics, University of Utah, Salt Lake City, Utah, 84112

Algebraic Geometry mathscidoc:2204.45006

2018.10
[ Download ] [ 2022-04-15 11:02:47 uploaded by yplee ] [ 357 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[186] Entropy of an autoequivalence on Calabi-Yau manifolds

Yu-Wei Fan Tsinghua University

Algebraic Geometry mathscidoc:2205.45005

2017.4
[ Download ] [ 2022-05-17 20:16:56 uploaded by ywfan ] [ 357 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[187] Invariance of Gromov--Witten theory under a simple flop

Y. Iwao Department of Mathematics, University of Utah, Salt Lake City, Utah, 84112 Yuan-Pin Lee Department of Mathematics, University of Utah, Salt Lake City, Utah, 84112 Hui-Wen Lin Department of Mathematics, National Taiwan University, Taipei 106 C.-L Wang Department of Mathematics, National Taiwan University, Taipei 106

Algebraic Geometry mathscidoc:2204.45016

2008.4
[ Download ] [ 2022-04-15 11:27:20 uploaded by yplee ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[188] Tautological equation in \bar{M}_{3,1} via invariance conjectures

D. Arcara Department of Mathematics, University of Utah, Salt Lake City, Utah, 84112 Yuan-Pin Lee Department of Mathematics, University of Utah, Salt Lake City, Utah, 84112

Algebraic Geometry mathscidoc:2204.45022

2005.3
[ Download ] [ 2022-04-15 11:40:32 uploaded by yplee ] [ 351 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[189] Geometry of B imes B-orbit closures in equivariant embeddings

Xuhua He Jesper Funch Thomsen

Algebraic Geometry mathscidoc:1912.43234

arXiv preprint math/0510088
[ Download ] [ 2019-12-21 11:31:05 uploaded by Xuhua_He ] [ 350 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[190] A product formula for log Gromov-Witten invariants

Yuan-Pin Lee Department of Mathematics, University of Utah, Salt Lake City, Ut., U.S.A. Feng Qu International Center for Mathematical Research (BICMR), Beijing (Peking) University, Beijing 100871

Algebraic Geometry mathscidoc:2204.45005

2017.1
[ Download ] [ 2022-04-15 10:59:11 uploaded by yplee ] [ 349 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved